Toric structures on near-symplectic 4-manifolds
Journal of the European Mathematical Society, Tome 11 (2009) no. 3, pp. 487-520
Cet article a éte moissonné depuis la source EMS Press
A near-symplectic structure on a 4-manifold is a closed 2-form that is symplectic away from the 1-dimensional submanifold along which it vanishes and that satisfies a certain transversality condition along this vanishing locus. We investigate near-symplectic 4-manifolds equipped with singular Lagrangian torus fibrations which are locally induced by effective Hamiltonian torus actions. We show how such a structure is completely characterized by a singular integral affine structure on the base of the fibration whenever the vanishing locus is nonempty. The base equipped with this geometric structure generalizes the moment map image of a toric 4-manifold in the spirit of earlier work by the second author on almost toric symplectic 4-manifolds. We use the geometric structure on the base to investigate the problem of making given smooth torus actions on 4-manifolds symplectic or Hamiltonian with respect to near-symplectic structures and to give interesting constructions of structures which are locally given by torus actions but have nontrivial global monodromy.
Classification :
57-XX, 00-XX
Keywords: Symplectic, near-symplectic, toric, torus action, four-manifold, Hamiltonian, Lagrangian fibration
Keywords: Symplectic, near-symplectic, toric, torus action, four-manifold, Hamiltonian, Lagrangian fibration
@article{JEMS_2009_11_3_a1,
author = {David T. Gay and Margaret Symington},
title = {Toric structures on near-symplectic 4-manifolds},
journal = {Journal of the European Mathematical Society},
pages = {487--520},
year = {2009},
volume = {11},
number = {3},
doi = {10.4171/jems/157},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/157/}
}
TY - JOUR AU - David T. Gay AU - Margaret Symington TI - Toric structures on near-symplectic 4-manifolds JO - Journal of the European Mathematical Society PY - 2009 SP - 487 EP - 520 VL - 11 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/157/ DO - 10.4171/jems/157 ID - JEMS_2009_11_3_a1 ER -
David T. Gay; Margaret Symington. Toric structures on near-symplectic 4-manifolds. Journal of the European Mathematical Society, Tome 11 (2009) no. 3, pp. 487-520. doi: 10.4171/jems/157
Cité par Sources :